Makale
Tam Makale
Uluslararası
2017
Normal Base Of Dıtopologıcal Texture Space And Its Wallman-Type Compactıfıcatıon
Journal of Advanced Studies in Topology
Cilt 8 · ss. 1–8 · 01.01.2017
Atıf için künye
ÖZKAN, K., ELMALI, C. S., & Uğur, T. (2017). Normal Base Of Dıtopologıcal Texture Space And Its Wallman-Type Compactıfıcatıon. Journal of Advanced Studies in Topology, 8, 1–8.
BibTeX
@article{ozkan2017-74159,
author = {ÖZKAN, KÜBRA and ELMALI, CEREN SULTAN and Uğur, Tamer},
title = {Normal Base Of Dıtopologıcal Texture Space And Its Wallman-Type Compactıfıcatıon},
journal = {Journal of Advanced Studies in Topology},
year = {2017},
volume = {8},
pages = {1--8},
issn = {2090-388X},
url = {https://akademik.atauni.edu.tr/yayinlar/74159-normal-base-of-ditopological-texture-space-and-its-wallman-type-compactification}
}